MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY CONSOLE; TISSUE ABLATION

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY CONSOLE; TISSUE ABLATION
Catalog Number C7000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
An authorized distributor reported that the touch screen of the cusa clarity console (c7000) failed during a meningioma surgery while the patient was already under anesthesia.The surgery was completed without the device as no replacement device was available.As a result, the surgery time was prolonged by approximately 30 minutes.There was no patient injury.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cusa clarity console (c7000) was not returned; therefore, failure analysis could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.However, based on the reported failure, "touch screen failure" is consistent with a known issue for which a capa is currently open relating to frozen screen on clarity consoles and the root cause is under investigation.

Brand Name
CUSA CLARITY CONSOLE
Common Device Name
TISSUE ABLATION
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24278695
Report Number3006697299-2026-00006
Device Sequence Number8289717
Product Code LFL
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer03/13/2026
05/14/2026
06/26/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/30/2026
05/14/2026
07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003418325/03062026/C/01
Patient Sequence Number1
Patient SexUnknown